# SDR WX0A2022071374155

- Difficulty date: July 11, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N249NV
- Make and model: Airbus A320-214
- Aircraft serial: 7766
- Aircraft time: 13,036 hours, 6,659 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

AFT FA FLASHLIGHT NOT FLASHING / REMOVED AND REPLACED FLIGHT ATTENEDAT FLASH LIGHT BATTERY IN AFT GALLEY IAW AMM 25-60-00 OPS CHECK GOOD."
